# SDR USAA20110204BB006

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Bent
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L4 DOOR GIRT BAR AFT SPRING TAB WAS BENT.  REMOVED AND REPLACED THE L4 DOOR GIRT BAR.
